# SDR SIMA20141026013

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR 1 HAS A CRACK, LOWER SECTION OTBD OF RIB 9, 20.5 MM OTBD OF LOWER SKIN SEAM.  COMPLIED WITH SPAR REPAIR IAW ERS-EM-57MR-324.
